MathSciNet Relay Station
MathSciNet bibliographic data
MR921821 (89f:90078) 90B40 (90D05)
Lalley, Steven; Robbins, Herbert Stochastic search in a convex region. Probab. Theory Related Fields 77 (1988), no. 1, 99–116.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement